Commutative algebra methods and equations of regular surfaces

  • Fabrizio Catanese
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1056)


Homogeneous Polynomial Generic Projection Homogeneous Element Smooth Point Local Cohomology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A-N]
    Andreotti, A.-Nacinovich, M.: Complexes of partial differential operators, Ann. Sc. Normale Sup. Pisa, III, (1976) 553–621.MathSciNetzbMATHGoogle Scholar
  2. [A-S]
    Arbarello, E.-Sernesi, E.-: Petri's approach to the study of the ideal associated to a special divisor, Inv. Math. 49 (1978), 99–119.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [Ar 1]
    Artin, M.: Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485–496.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [Ar 2]
    Artin, M.: On isolated rational singularities of surfaces, Amer. J. Math., 88(1966), 129–136.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Ba]
    Barth, W.: Counting singularities of quadratic forms on vector bundles, in "Vector bundles and differential equations", Proc. Conf. Nice 1979, P.M., 7, Birkhäuser, Boston (1980), 1–19.Google Scholar
  6. [Bo]
    Bombieri, E.: Canonical models of surfaces of general type, Publ. Scient. I.H.E.S. 42, (1973) 171–219.MathSciNetzbMATHGoogle Scholar
  7. [Ca 1]
    Catanese, F.: Babbage's conjecture, contact of surfaces, symmetric determinantal varieties and applications, Inv. Math. 63, (1981) 433–465.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [Ca 2]
    Catanese, F.:Surfaces with K2=pg=1 and their period mapping, in "Algebraic Geometry" Proc. Copenhagen 1978, Springer L.N.M. 732 (1979), 1–26.Google Scholar
  9. [Ca 3]
    Catanese, F.: The moduli and the global period mapping of surfaces with K2=pg=1: a counterexample to the global Torelli problem, Comp. Math. 41, 3, (1980), 401–414.MathSciNetzbMATHGoogle Scholar
  10. [Ca 4]
    Catanese, F.: On the moduli spaces of surfaces of general type, to appear in Jour. Diff. Geom.Google Scholar
  11. [Ca 5]
    Catanese,F.:Moduli of surfaces of general type, in "Algebraic Geometry-Open Problems", Proc. Ravello 1982, Springer L.N.M. 997 (1983),90–112.Google Scholar
  12. [C-D]
    Catanese, F.-Debarre, O.: Surfaces with K2=2, pg=1, q=0, to appearGoogle Scholar
  13. [Ci 1]
    Ciliberto, C.: Canonical surfaces with pg=pa=4 and K2=5,...,10, Duke Math. Jour. 48, 1, (1981), 121–157.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [Ci 2]
    Ciliberto, C.: Canonical surfaces with pg=pa=5 and K2=10, Ann. Sc. Normale Sup. Pisa, IX, 2 (1982), 287–336.MathSciNetzbMATHGoogle Scholar
  15. [Ci 3]
    Ciliberto, C.: Sul grado dei generatori dell'anello canonico di una superficie di tipo generale, preprint Napoli (1983).Google Scholar
  16. [De]
    Delorme, C.: Espaces projectifs anisotropes, Bull. Soc. Math. France 103 (1975), 203–223.MathSciNetzbMATHGoogle Scholar
  17. [Do]
    Dolgachev, I.: Weighted projective varieties, in "Group actions and vector fields", Proc. Vancouver 1981, Springer L.N.M. 956 (1982), 34–71.Google Scholar
  18. [Ei]
    Eisembud, D.: Some directions of recent progress in commutative algebra, in "Algebraic Geometry" ARCATA 1974, Proc. Symp. in Pure Math. 29, A.M.S. (1975), 111–128.Google Scholar
  19. [Elk]
    Elkik, R.: Singularites rationelles et deformations, Inv. Math., 47 (1978) 139–147.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [E]
    Enriques, F.: Le superficie algebriche, Zanichelli, Bologna (1949).zbMATHGoogle Scholar
  21. [Fr]
    Francia, P.: Sui punti base del sistema bicanonico, manuscript (1983).Google Scholar
  22. [G-D]
    Grothendieck, A.-(Dieudonné, J.): E.G.A. III Etude cohomologique des faisceaux coherents, Publ. Math. I.H.E.S. 11Google Scholar
  23. [Ha]
    Hartshorne, R.: Algebraic Geometry, Springer G.T.M. 52 (1977).Google Scholar
  24. [Ho]
    Horikawa, E.: Algebraic surfaces of general type II, Inv. Math. 37 (1976), 121–155.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [Ja I]
    Jacobson, N.: Basic algebra I, Freeman and Co., S. Francisco (1974).zbMATHGoogle Scholar
  26. [Ko]
    Kodaira, K.: On characteristic systems of families of surfaces with ordinary singularities in a projective space, Amer. J. Math., 87 (1965), 227–256.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [Mu 1]
    Mumford, D.: The canonical ring of an algebraic surface, Annals of Math., 76 (1962), 612–615.MathSciNetGoogle Scholar
  28. [Mu 2]
    Mumford, D.: Pathologies III, Amer. J. Math., 89 (1967), 94–104.MathSciNetCrossRefzbMATHGoogle Scholar
  29. [Ra]
    Ramanujam, C.P.: Remarks on the Kodaira vanishing theorem, Jour. Indian Math. Soc., 36 (1972) 41–51, supplemented ibidem vol. 38 (1974), 121–124.MathSciNetzbMATHGoogle Scholar
  30. [Re]
    Reid, M.: Canonical 3-folds, in "Journées de géométrie algébrique" Angers 1979, Sijthoff & Noordhoff (1980), 273–310.Google Scholar
  31. [Sa]
    Sakai, F.: Anticanonical models of rational surfaces, preprint (1983).Google Scholar
  32. [Sn]
    Sernesi, E.: L'unirazionalità della varietà dei moduli delle curve di genere dodici, Ann. Sc. Normale Sup. Pisa, 8(1981), 405–439.MathSciNetzbMATHGoogle Scholar
  33. [Se]
    Serre, J.P.: Faisceaux algebriques coherents, Annals of Math., 61 (1955), 197–278.MathSciNetCrossRefzbMATHGoogle Scholar
  34. [Wi]
    Wilson, P.M.H.: On blowing up conductor ideals, Math. Proc. Camb. Phil. Soc., 83 (1978), 445–450.MathSciNetCrossRefzbMATHGoogle Scholar
  35. [Za]
    Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Annals of Math., 76 (1962), 550–612.MathSciNetCrossRefzbMATHGoogle Scholar
  36. [z-S]
    Zariski, O.-Samuel, P.: Commutative algebra II, Van Nostrand, Princeton (1960), reprinted by Springer, G.T.M. 29.Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Fabrizio Catanese
    • 1
  1. 1.Dipartimento di MatematicaUniversità di PisaPisaItalia

Personalised recommendations